# SDR YENA2025093000986

- Difficulty date: September 30, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 80,139 hours, 28,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#499, LGA-MCO. FUME EVENT DURING DESCENT AT APPROX 12000 FEET UNTIL LANDING CHECMICAL SMELL,HP BLEED OPEN,BOTH PACKS ON, BURNING EYES, FLIGHT DECK. OPEN
